Journal of the Mathematical Society of Japan

Completeness of Boolean powers of Boolean algebras

Makoto TAKAHASHI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 40, Number 3 (1988), 445-456.

Dates
First available in Project Euclid: 24 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230129894

Digital Object Identifier
doi:10.2969/jmsj/04030445

Mathematical Reviews number (MathSciNet)
MR0945346

Zentralblatt MATH identifier
0656.06015

Subjects
Primary: 06E10: Chain conditions, complete algebras
Secondary: 03E40: Other aspects of forcing and Boolean-valued models

Citation

TAKAHASHI, Makoto. Completeness of Boolean powers of Boolean algebras. J. Math. Soc. Japan 40 (1988), no. 3, 445--456. doi:10.2969/jmsj/04030445. https://projecteuclid.org/euclid.jmsj/1230129894


Export citation